Jump to content

Dariand321

Member Since 10 Jul 2013
Offline Last Active Jun 29 2014 08:32 AM

Posts I've Made

In Topic: Initial Breakout On Ortho Tri Cyclen?

09 October 2013 - 08:53 PM

I think everyone reacts differently to the hormones in the pill. In my case, I actually started out with pretty bad acne as a result of a past eating disorder (which usually increases androgens and lowers estrogens - hence losing your period) so I was looking for something that would bring estrogen back into my body and lower the amount of androgens I had. This is essentially what ortho-tri-cyclen does, so it works great for me. The root cause of my acne was a hormonal imbalance, or a lack of estrogen, so this pill had exactly the hormones I needed. Ortho is actually meant to help people with acne fix their acne because of the hormones it has in it, so it probably wasn't the best pill for you to start taking when you didn't have acne/a hormonal imbalance in the first place, just saying. 


In Topic: Initial Breakout On Ortho Tri Cyclen?

19 September 2013 - 09:07 AM

If anyone is curious about my progress, I'm on like month 3 or 4 and I love this BCP. I don't ever break out. The only complications I have are mild constipation and the feeling of bloating week 2. I react fine to the sugar pill week. The IB was gone after month 1, so were the insane food cravings haha. :)


In Topic: Initial Breakout On Ortho Tri Cyclen?

26 July 2013 - 05:40 PM

I just wanted to update (even though nobody responded to this question) in case somebody experiencing the same thing stumbles upon this post via google (I know that's how I first found this site). Although my face looked like a cystic acne battleground for the first week of ortho tri cyclen, I can say now towards the end of week 2 that my skin has been healing and clearing. I am not noticing much more acne and if I have developed any they have been rather small and they clear quickly (know I've been using Epiduo this entire time, which I had been using for a few weeks prior to the BCP). I think my body is finally getting used to the hormones in the pills which is awesome, the only thing I still have to see is what happens when I take the week of sugar pills and how I react to that. But so far, my acne actually seems to be responding well to this BCP. 


In Topic: Epiduo: Burning, Itching, Redness

12 July 2013 - 08:19 PM

Thanks! I took a night off and applied it tonight and my face didn't burn or sting or turn bright red! Yay! I have been breaking out a lot more but I think it's the result of the treatment itself. My skin is also really dry still but I'm using cetaphil moisturizer like all day long and I'm hoping it will just get better and better. I think I will just use Epiduo every other day though! I'm glad to hear your acne is clearing up!


In Topic: Epiduo: Burning, Itching, Redness

11 July 2013 - 09:21 AM

The only problem is that it takes 6 months to get into any dermatologists in my area, so if you make an appointment you only end up seeing the Physician's Assistant anyways. I'm moving out of state in about 30 days. I'm going to be starting Ortho Tri Cyclin and my acne is usually mild and sometimes can be moderate, so I don't think I need an antibiotic.